# SDR UHLA201512190837

- Difficulty date: December 19, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N281SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145391
- Aircraft time: 32,593 hours, 28,071 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Failed
- Location: Wow
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE CREW FOUND THE LANDING GEAR HANDLE UNABLE TO BE MOVED, THE LANDING GEAR WAS UNABLE TO BE RETRACTED, AND A LANDING GEAR AIR/GROUND FAIL MESSAGE WAS RECEIVED.  THE CREW FOLLOWED THE QRH AND DECIDED TO MAKE AN UNSCHEDULED LANDING AT THE AIRPORT OF DEPARTURE; THE LANDING WAS UNEVENTFUL.  MAINTENANCE FOUND THE NLG WEIGHT ON WHEELS SWITCH TO BE FAILING AND THE ACFT WAS FERRIED UNDER SPECIAL FLIGHT PERMIT TO A MAINTENANCE BASE WITH THE LANDING GEAR LOCKED DOWN.  MAINTENANCE THEN FOUND MINOR CORROSION ON THE NLG WEIGHT ON WHEELS HARNESS AND THEREFORE R & R THE HARNESS AND THE NLG WEIGHT ON WHEELS PROXIMITY SENSOR IAW AMM 32-63-02.  ALL OPS CHECKS WERE GOOD AND NO FURTHER DEFECTS HAVE BEEN NOTED.
